# SDR MWEA99883

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 5935812509
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN CUP AREA OF LEFT MAIN LANDING GEAR FITTING BOTTLE BOLT AREA.  MTC REMOVED CORROSION, REMANUFACTURED OVERSIZE BUSHING AND INSTALLED.
